Hilbert symbols as maps of functors

Volume 114 / 2004

Kevin Hutchinson, Dermot Ryan Acta Arithmetica 114 (2004), 349-368 MSC: 19F15, 11S25. DOI: 10.4064/aa114-4-5

Authors

  • Kevin HutchinsonDepartment of Mathematics
    University College Dublin
    Belfield, Dublin 4, Ireland
    e-mail
  • Dermot RyanDepartment of Mathematics
    University College Dublin
    Belfield, Dublin 4, Ireland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image